# SDR ASOA2015092313851

- Difficulty date: September 23, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 27, RT BTW F.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  R & R INTERCOSTAL AT STR 27R BETWEEN BS 349 & 364 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
